# SDR SWIA202265169

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 32,548 hours, 31,246 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, D

## Discrepancy

DURING CLIMB OUT AT FL200 GOT THE CABIN ALT CAUTION MESSAGE. RAN THE QRH AND THE MANUAL PRESSURE CONTROLLER WAS NOT STOPPING THE CABIN ALT FROM CLIMBING. GOT THE CABIN ALT WARNING AND RETURNED TO KAMA.   (FLIGHT 6941 - FILED CLOSED)    REMOVED AND REPLACED BOTH CABIN PRESSURE CONTROLLERS IN REF. TO AMM 21-31-16. REMOVED AND REPLACED CABIN PRESSURE SELECTOR PANEL IN REF. TO AMM 21-31-10. PERFORMED MULITPLE PRESSURIZATION TEST ON A/C WITH RIGHT PACK ONLY. OPS CHECK GOOD ON THE GROUND. A/C PRESSURE HELD AT DELTA 4.0 FOR OVER 5 MINUTES EACH TIME WITH NO NOTICIBLE ISSUES. PLEASE REFERENCE AML 873988
